# SDR FDEA201708082147

- Difficulty date: August 8, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 27,859 hours, 15,158 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU BLEED PREASURE WAS 4 PSI ON ENGINE START.   ACFT RETURNED TO GATE.  COULD HEAR BLEED AIR LEAK ON THE NR 2 ENGINE COWL. GAINED ACCESS FOUND MAIN SUPPLY DUCT  CLAMP TOP OF ENGINE BLOWN OFF , PIPE CONNECTION SEPORATED WITH SEVERAL WIRE BUNDLES NEAR IT MELTED.   NR 2 ENGINE CHANGED.
